# SDR USAA2012013000019

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 36,521 hours, 20,176 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: SC47003
- Part serial: 2143
- Condition: Leaking
- Location: Rudder
- Part time: 36,516 hours, 20,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR IN AIRCRAFT WITH BLEEDS ON.  RETURNED TO FIELD.  FOUND YAW DAMPER SERVO LEAKING FROM RUDDER TO BE THE CAUSE OF ODOR.  REMOVED AND REPLACED YAW DAMPER SERVO 3CC2 AS PER AMM 27-26-51-400-001.  LEAK AND OPS CHECKED GOOD.
